MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x 60, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured.No additional information was provided.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve the product status and additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x 60, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured.No additional information was provided.It was further reported that the 100% stenosed target lesion was located within the severely tortuous and severely calcified arteriovenous fistula.During the procedure, the balloon was inflated twice.The procedure was subsequently completed using a non-boston scientific device.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24274636
Report Number2124215-2026-06778
Device Sequence Number10021878
Product Code FGE
UDI-Device Identifier08714729793861
UDI-Public(01)08714729793861(17)280911(10)37437192
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171070670
Device Catalogue NumberH74939171070670
Device Lot Number0037437192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/08/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/24/2026
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown